# SDR 2007UALA00530

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING INBOARD FLAP UPPER SKIN, OUTBD UPPER CORNER IS CHAFED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A SINGLE REPAIR DOUBLER AND BONDED DOUBLER.  PERFORMED RIG CHECK FLAP TO SPOILER NR 6 CLEARANCE.
